MathSciNet Relay Station
MathSciNet bibliographic data
MR776196 (86j:32009) 32A40
Globevnik, Josip A holomorphic function with wild boundary behavior. Proc. Amer. Math. Soc. 93 (1985), no. 4, 648–652.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement